# SDR MWEA011416

- Difficulty date: November 1, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 591142375
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP IN LONGERON 23 LEFT AT STATION 945 AFT PIT. BLENDED, FABRICATED AND INSTALLED LONGERON.
